# SDR HEED073512

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N278X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 5,066 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Nlg
- Component: Nose Wheel
- Component part number: 50075551
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRAKES. S/NOS: DEC-82-217, AND NOV-3-467. REPLACED UNIT. S/NOS: JAN 80-286, AND MAR 84-677.
